| Catalog Number |
2000E CHINA |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It is reported, after connecting the infusion set to the needle free sealed infusion connector, the fluid failed to flow smoothly.No patient harm.
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Additional Manufacturer Narrative
A 2000e china product was not available for investigation of pr 14601929; however, the customer confirmed that the complaint sample was from lot 25025397.The feedback provided by the customer states that, " after connecting the infusion set to the needle-free sealed infusion connector, the fluid failed to flow smoothly".No further information was available to assist the investigation in this instance.The details of this feedback were forwarded to the manufacturing site for investigation, where a review of the production records for lot 25025397 did not identify any in-process testing failures or quality deviations which may have caused or contributed to a report of this nature.The root cause of the customer¿s experience could not be determined in this instance as no sample was received for investigation.Without a sample to examine it is not possible to determine whether a manufacturing defect could have caused or contributed to a report of this nature.However, previous complaints for occlusions have been related to features on the surface of the male luer of the connecting products.These features include flash or a raised edge to the tip of the male luer which have previously been shown to intermittently lead to restricted flow due to them pinching the blue piston of the smartsite® and not allowing it to open.This can sometimes be resolved by disconnecting and reattaching the same luer connection which may reposition the luer against the piston and improve the flow, or alternatively by changing the connecting male luer.In this instance, without the complaint sample to examine it has not been possible to conclusively link this feedback to a specific failure mode; however, a review of the customer feedback database indicates that this is a rare occurrence with a small number of similar reports against the product 2000e china in the past 12 months.
Event or Problem Description
No additional information.